# SDR F3LA200200203

- Difficulty date: July 23, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: EICHH
- Make and model: Boeing 737317
- Aircraft serial: 23177
- Aircraft time: 46,438 hours, 29,309 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK, INSPECTION FOUND THE FUSELAGE SKIN AT BS 928, STR 21 LT, OIL CANNED (BUCKLED).  MAINTENANCE REMOVED SECTION OF SKIN, FABRICATED REPAIR DOUBLER AND TRIPLER.  PARTS WERE INSTALLED IN ACCORDANCE WITH SRM 51-40-02
